# SDR CA960827008

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 7372A9C
- Engine: Pwa JT8D9A
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Shorted
- Location: Overheat Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) LH WING BODY OVERHEAT LIGHT STARTED TO FLICKER, AIRCRAFT DIVERTED. WIRE HAD CHAFED THROUGH AND WAS SHORTING OUT INTERMITTENTLY. WIRE CONNECTED TO D866 OF SENSING ELEMENT M276 "OVHT DET SECTION 58" AT THE APU SHROUD AREA. REPLACED.
